# SDR ASAA0280238

- Difficulty date: July 27, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: 0105606
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE MAINTENANCE CHECK, EMERGENCY TRACK LIGHTING WAS INOPERATIVE ROWS 6-9.  REINSTALLED PLUG IN TRACK LIGHTING MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
